# SDR DALA14001180660

- Difficulty date: January 5, 2014
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 76,551 hours, 35,100 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

EXECUTED A GATE RETURN WITH AN ODOR IN THE CABIN.  TROUBLE SHOT IAW FIM 21-00-01/301.   INSPECTED INLET OF LT AND RT PACKS FOR FLUID INGESTION.  NONE FOUND,  NO EVIDENCE OF FLUID AROUND APU INTAKE. RAN PACKS FOR SEVERAL HOURS, NO ODOR NOTICED.  RAN ENGINES WITH PACKS, NO ODOR.
